Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Progesterone

I am having to take Progesterone ( first day taking it ) and about 20 minutes after it dissolved in my mouth I felt super SUPER tired and had to take a nap. It felt like I had taken a sleeping pill. Anyone else had experience with Progesterone. Sleepy, nausea, what can I expect???

Answer Question
 
MissMeredith

Asked by MissMeredith at 4:24 PM on Jan. 22, 2010 in Pregnancy

Level 5 (68 Credits)
Answers (5)
  • It made me sleepy and also made my boobs sore.
    Anonymous

    Answer by Anonymous at 4:32 PM on Jan. 22, 2010

  • I, too was very tired and had very sore boobs for the entire 8 weeks I took it! Hang in there....=)
    khedy

    Answer by khedy at 5:28 PM on Jan. 22, 2010

  • I am on the vaginal suppositories. You can ask your Dr to switch you. I have a toddler so I don't get naps.
    nakoal87

    Answer by nakoal87 at 5:29 PM on Jan. 22, 2010

  • nope i took the pill the shot and the cream and it didnt affect me at all. i did gain a lot of weight tho. like literally 20 lbs. thank god i lost it finally lol. its a pregnancy hormone so it could make you tired.
    bmdred

    Answer by bmdred at 5:35 PM on Jan. 22, 2010

  • I had the weekly shots for pretty much the entire pregnancy. You'll get used to it. My energy came back second trimester. But yeah for the first trimester about all I did was sleep.
    2autisticsmom

    Answer by 2autisticsmom at 6:56 PM on Jan. 22, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN